# SDR HNAA2018052500109

- Difficulty date: May 7, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 45,954 hours, 39,350 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NOTICED A RAPID DEPETION OF THE NR 1 HYD SYSTEM QUANTITY WITH AN EICAS MESSAGE.  R & R GROUND SPOILER ACTUATOR IAW AMM 27-62-01-400-801-A.  REPLENISHED TH EHYDRAULIC SYSTEM.
